# SDR SWIA200616536

- Difficulty date: January 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 12,548 hours, 10,739 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shaft
- Condition: Corroded
- Location: E Hatch Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT ESCAPE HATCH OUTER HANDLE SHAFT CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED THE OUTER HANDLE ASSY & ASSOC SPRING IAW TASK 52-22-03-400-801 OF THE AMM & 52-22-01 PG 615.  OPERATIONAL CHECK GOOD.
